MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL

COVIDIEN AG JUAREZ (MMJ) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 90050
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after connecting the cable, a  5°c was displayed, which was an impossible value, so the sensor was replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional info: d9 (return date), g3, h2, h3, h6.H3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.An electrical test was performed, the sample was tested for resistance, and the reading is out specification.It was reported that after connecting the cable, a 5°c was displayed, which was an impossible value.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Instructions for use (ifu) warnings: do not use if package is opened or damaged.Use only with compatible interconnect cables and monitors.Not doing so may result in an inaccurate measured temperature.Do not modify this device.Modifications could result in inaccurate temperature measurement.Do not attempt to force connection of the sensor.The connectors are keyed by shape.Forcing the connection could result in damage to the sensor or cable connector and a resulting inability to function.Ensure that the cable connector does not lie in an area where solutions may pool during the surgical procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MON-A-THERM
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22418596
Report Number9681384-2025-00738
Device Sequence Number12507199
Product Code FLL
UDI-Device Identifier20884521031606
UDI-Public20884521031606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K874514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90050
Device Catalogue Number90050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown